# SDR FDKA200709502

- Difficulty date: September 20, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N857MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145765
- Aircraft time: 8,599 hours, 8,603 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 14576631622
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT LOWER ENGINE COWLING AFT FRAME IS CHAFED BEYOND LIMITS.  REMOVED AND REPLACED DAMAGED FRAME.
